# SDR WX0A2023122231924

- Difficulty date: December 19, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N291NV
- Make and model: Airbus A320-214
- Aircraft serial: 2206
- Aircraft time: 52,194 hours, 32,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 890405
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 11 ARE FLICKERING AND INOP / PERFORMED TSM 33-51-00-810-812-A. REPLACED BATTERY 12WL, BITE TEST PASSED AMM 33-51-00-710-001-A. CIDS POWER-UP TEST PASSED AMM 23-73-00-740-012-A."
